# SDR AALA20170425005

- Difficulty date: April 22, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,519 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING LIGHT ASSEMBLY AT SEAT 13D IS MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM 33-60-98.  OPERATIONAL CHECK GOOD.
